MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION RE-ENTRY MALECOT NEPHROSTOMY CATHETER SET; CATHETER, NEPHROSTOMY, GENERAL & PLASTIC SURGERY

BOSTON SCIENTIFIC CORPORATION RE-ENTRY MALECOT NEPHROSTOMY CATHETER SET; CATHETER, NEPHROSTOMY, GENERAL & PLASTIC SURGERY
Model Number M0064101060
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/18/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The complainant was unable to report the device lot number; therefore the manufacture date and expiration date are unknown.(b)(4).The device has not been received for analysis.Should the device become available for analysis and there is any further relevant information, a supplemental mdr will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation that a flexima ureteral catheter was used in the kidney during a procedure performed on (b)(6) 2018.According to the complainant, the patient was scheduled for the removal of the drainage catheter.Reportedly, after the procedure, the physician found that the catheter was broken.

Brand Name
RE-ENTRY MALECOT NEPHROSTOMY CATHETER SET
Common Device Name
CATHETER, NEPHROSTOMY, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key8316365
Report Number3005099803-2019-00534
Device Sequence Number2285314
Product Code GBO
UDI-Device Identifier08714729005308
UDI-Public08714729005308
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K820867
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/07/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM0064101060
Device Catalogue Number410-106
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/14/2019
Initial Report FDA Received Date02/07/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1